Sari la conținut
Alka-Seltzer Plus Power Max Cold and Flu Medicine, Day+Night, - Maximum Strength (Per 4 Hour Dose) Relief Cold and Flu Medicine for Adults and Children 12 Years and Older, 24 Count, Packaging May Vary

Price:

61,83 lei


Alka-Seltzer Plus Power Max Cold and Flu Medicine, Day+Night, - Maximum Strength (Per 4 Hour Dose) Relief Cold and Flu Medicine for Adults and Children 12 Years and Older, 24 Count, Packaging May Vary

https://nutricity.ro/shop/brswgfira54aig3o-alka-seltzer-plus-power-max-cold-and-flu-medicine-day-night-maximum-strength-per-4-hour-dose-relief-cold-and-flu-medicine-for-adults-and-children-12-years-and-older-24-count-packaging-may-vary-205051 https://nutricity.ro/web/image/product.template/205051/image_1920?unique=40d9875

Stock Expiry Date*: 15-04-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Alka-Seltzer Plus Power Max Cold and Flu Medicine is designed for cold and flu symptoms and provides timely relief *Use as directed.
  • One dose provides 4 hour day time or night time cold and flu relief of cough, nasal congestion, fever, sinus congestion, headache & body ache, sore throat, and sinus pressure
  • Cold and flu medicine for adults and children 12 years and older that contains a pain reliever, fever reducer, cough suppressant, antihistamine (night time only), and nasal decongestant
  • Temporarily relieves these symptoms due to cold and flu: Minor aches and pains, cough, headache, sore throat, nasal and sinus congestion, runny nose, & sneezing (runny nose & sneezing apply to night time dosage only).
  • The medicine contains a powerful combination of active ingredients, including dextromethorphan, that helps relieve cough.
  • HSA/FSA Eligible -- Check your plan for coverage.

61,83 lei 61.83 RON 61,83 lei Taxe incluse

Not Available For Sale

(2,58 lei / events)

Displayed price includes all duties & taxes.

  • Marca
  • Număr de unități
  • Formular element
  • Greutate element
  • Beneficii de produs
  • Numărul de elemente
  • Producătorul
  • Ingrediente
  • Tip de produs
  • Utilizări specifice pentru produs
  • Tipul de material liber
  • Ingrediente active
  • UPC
  • Denumire model
  • Numărul de identificare comercială globală
  • Numele tipului de pachet
  • Publicul țintă
  • Număr de conținut net
  • Numele mărcii
  • Descrierea intervalului de vârstă
  • Tipul containerului
  • Numărul părții producătorului
  • Număr model
  • Dimensiuni elemente
  • Caracteristici suplimentare

Această combinație nu există.

Contactați-ne
Relief la rece și la gripă
Ingrediente Glicerină, Gelatină, propilenglicol, Apă purificată, povidonă, Polietilenă Glycol, Dioxid de titan., shellac, Sorbitol Sorbitan Solution, Hidroxid de sodiu, ferric oxide, Silicat de aluminiu de potasiu, Dextromethorphan Hydrobromide 10mg, FD&C Blue No.1, Day: Acetaminophen 325mg, Doxylaminesuccinate 6.25mg, Phenylephrine hydrochloride 5mg. Night: Acetaminophen 325mg, Phenylephrine hydrochloride 5mg. Day: D&C yellow No. 10, titanium dioxide. Night: FD&C yellow #6, sheltac
Marca ALKA-SELTZER PLUS
Număr de unități 24 Număr
Formular element Liquid Gels
Greutate element 0,11 lire
Beneficii de produs Controlul febrei
Numărul de elemente 1
Producătorul Bayer HealthCare LLC
Tip de produs Relief la rece și la gripă
Utilizări specifice pentru produs Cold & Flu Relief
Tipul de material liber Nu Material Type free
Ingrediente active DAY - Ace1aminophen 325mg. Dextromethorphan hydrobromide 10mg. Doxylaminesuccinate 6.25mg. Phenylephrine hydrochloride 5mg. NIGHT - Ace1aminophen 325mg. Dextromethorphan hydrobromide 10mg. Phenylephrine hydrochloride 5mg.
UPC 016500576846
Denumire model Alka Seltzer Plus Cold Flu Power Max And Medicine Day For Adults With Pain Fever Reducer Cough
Numărul de identificare comercială globală 00016500576846
Numele tipului de pachet R
Publicul țintă Unisex-adulți
Număr de conținut net 24 Count
Numele mărcii ALKA-SELTZER PLUS
Descrierea intervalului de vârstă Adulţi
Tipul containerului Flacon
Numărul părții producătorului 279609
Număr model 279609
Dimensiuni elemente 3.5 x 1.5 x 5 inches
Caracteristici suplimentare Probă clinică
  • Buy Four or More Offer

    Obțineți 5% reducere când cumpărați 4 sau mai multe produse

  • Next Purchase Offer
    Obțineți o reducere de 5% la următoarea achiziție.
  • Ships From(Romania)
    Comenzile sunt procesate și expediate din Brooklyn, SUA.

  • Delivery Offer(Romania)
    Livrare gratuită pentru comenzile eligibile.
Delivery Detail
Timp estimat de livrare: 12–26 zile (internațional).
3–6 zile (domestic).
Safe Checkout
Finalizare de plată sigură garantată
Return Policy

Garanție de returnare de 30 de zile
Achiziții sigure susținute de suport pentru returnare de 30 de zile.

Free Return Pickup
Preluare gratuită pentru retur disponibilă
Ne ocupăm de retururi de la ușa dvs. fără costuri suplimentare.

 

Alka-Seltzer Plus Cold and Flu, Power Max, the maximum strength (per 4 hour dose) cold medicine for adults and children 12 years and older that covers both day and night symptoms. Designed to provide maximum relief from the symptoms of cold and flu, this powerful medication is formulated to help you feel better fast. This cold medicine helps to relieve nasal congestion and is formulated with a combination of ingredients that provide relief from coughing so you can get to sleep. Alka-Seltzer Plus Power Max Cold and Flu Medicine is specially formulated to relieve the multiple symptoms of cold and flu, including headache, fever, body aches, sore throat, nasal congestion and sinus congestion. Its powerful formula works quickly to alleviate symptoms, so you can get back to your daily routine.

Important information

Safety Information

Keep out of reach of children. Do not use if product appears to be tampered with or seal is broken. Store at room temperature

Ingredients

Day: Acetaminophen 325mg, Dextromethorphan hydrobromide 10mg, Doxylaminesuccinate 6.25mg, Phenylephrine hydrochloride 5mg. Night: Acetaminophen 325mg, Dextromethorphan hydrobromide 10mg, Phenylephrine hydrochloride 5mg. Day: D&C yellow No. 10, FD&C blue No.1, gelatin, glycerin, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide. Night: FD&C yellow #6, ferric oxide, gelatin, glycerin, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, sheltac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide.

Directions

Do not take more than the recommended dose, adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor., children under 12 years: do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.5 x 1.5 x 5 inches; 1.76 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC14689 Gls Group 984228922841 2026-07-21 Track

Avertisment

Suplimentele alimentare nu sunt medicamente. Produsele vândute pe acest site nu sunt destinate să diagnosticheze, trateze, vinde sau prevină vreo boală. Dacă aveți o afecțiune medicală, consultați întotdeauna un profesionist calificat în domeniul sănătății înainte de utilizare. Rezultatele individuale pot varia. Prin plasarea unei comenzi, sunteți de acord să respectați reglementările de import ale țării dumneavoastră. Acoperim dările și impozitele aplicabile acolo unde este specificat.

*Informații despre data expirării:
Vă rugăm să rețineți că data de expirare poate varia de la un lot la altul. Cu toate acestea, garantăm că toate produsele expediate clienților noștri au o durată de valabilitate validă și nu vor fi expirate la momentul livrării.